# SDR U2RA201707150001

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 69,887 hours, 23,960 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 42338
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,520 hours, 1,051 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, CENTER, CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT POWER SUPPLY ASSEMBLY IAW AMM 33-51-07. OPERATIONAL CHECKED SATISFACTORY.
